# SDR ASAA2014041107708

- Difficulty date: April 11, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300101
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 520, LBL 45.75 IS WORN ON THE CROWN.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW REO G17394, REV A.
